Simple Lie algebras which generalize KPS''s Lie algebras
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 237-244
Printed June 1, 2002
Ki-Bong Nam, Moon-Ok Wang
Hanyang University, Hanyang University
Abstract : In this paper we generalize the Lie algebras of KPS's in \cite{Kir}, which have no toral elements. However our generalized Lie algebras have toral elements. Moreover our Lie algebras are not isomorphic to the Witt algebra $W(n)$ with a toral element.
Keywords : skew polynomial ring, simple algebra, simple Lie algebra, Witt algebra
MSC numbers : 17B40, 17B56
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd